We prove existence of regions minimizing perimeter under a volume constraint in contact sub-Riemannian manifolds whose quotient by the group of contact transformations preserving the sub-Riemannian metric is compact.

Existence of isoperimetric regions in contact sub-Riemannian manifolds / Matteo Galli; Manuel Ritoré. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 397:(2013), pp. 697-714. [10.1016/j.jmaa.2012.08.017]

Existence of isoperimetric regions in contact sub-Riemannian manifolds

GALLI, MATTEO;
2013

Abstract

We prove existence of regions minimizing perimeter under a volume constraint in contact sub-Riemannian manifolds whose quotient by the group of contact transformations preserving the sub-Riemannian metric is compact.
2013
Existence of isoperimetric regions in contact sub-Riemannian manifolds / Matteo Galli; Manuel Ritoré. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - STAMPA. - 397:(2013), pp. 697-714. [10.1016/j.jmaa.2012.08.017]
Matteo Galli; Manuel Ritoré
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/384347
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 25
  • ???jsp.display-item.citation.isi??? 25
social impact